Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Welchol

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 05-12-2008, 06:46 PM
Cathy
Guest
 
Posts: n/a
Default fatigue

I have been on Wechol for 2 weeks to help lower my cholesterol. My stomach has been a little upset, but my biggest complaint is that I am always tired and have no "get-up-and -go"! The tiredness only came on after the first week, so I am assuming it is the Welchol, as I am normally a high energy person. I'm stopping it today to see if the fatigue goes away. I'll let you know.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
fatigue-provigil mary Provigil 0 09-13-2007 04:16 PM
MS and fatigue Felix Provigil 0 12-03-2005 06:00 AM
muscle fatigue marty w. Welchol 3 12-03-2005 06:00 AM
pain and fatigue Judy O Zetia 0 12-03-2005 06:00 AM
Zetia and fatigue Judy Zetia 0 06-02-2005 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 01:29 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2020, vBulletin Solutions, Inc.